# SDR SWIA202405020001

- Difficulty date: May 1, 2024
- Submitted: May 2, 2024
- Operation: Air carrier
- Aircraft: N945SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7770
- Aircraft time: 48,801 hours, 41,888 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Warning Message
- Condition: Illuminated
- Location: Windshield Heat
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L WSHLD HEAT MESSAGE (FILED CLOSED)REMOVED AND REPLACED LH WINDSHIELD IAW AMM 56-11-01 AND TASK CARD 56-220-1000-SKY COCKPIT WINDSHIELD AND SIDE WINDOW INSTALLATION. VERIFIED NO SMOKE PRESENT FROM LH WINDSHIELD POWER TERMINALS WITH AIRCRAFT PRESSURIZED AT 2.4 DELTA P DUE TO PREVIOUS REPORT OF SMOKE COMING FROM OLD WINDSHIELD ASSEMBLY. (REF. CP 28173800)  OKAY FOR SERVICE AT THIS TIME.
